Can men get yeast infections after masturbating in dirty places? (i.e. peep show booths or using a sock to masturbate with which was on my foot that had a BAD case of athletes foot.) I have had penile pain which has been comming and going for approx 8 months. The first time I had it, it lasted approx 2-3 weeks (buring, uncomfortable feeling at the head of my penis / NO discharge or anything). I went to the ER and the doctor did a penile swab for gon/cla and a urine test for a UTI. Both tests came back negative. He also stuck his finger in my rear to see if my prostate was enlarged, which he said it wasn't. One week later I was still having this problem so I went to the STD clinic to get tested. They did a urine test again for a UTI as well as cla/gon, which came back negative. The doctor did a physical exam of my penis and said that everything looked fine. The pain went away after about three weeks. I should mention that when I was going through this my penis seemed to be blotchy white in appearance, almost like a slight loss of pigmant. The doctors never made mention of that.
Approx three months later I started having the same problem again. I went back to the STD clinic and had another urine test for gon/cla which came back negative. About a month later I went to the ER again as the pain was still there and they gave me yet another urine test for cla/gon which came back negative. They really were not able to anything for me there. A week later I went to my doctor who did a physical exam and could not find anything wrong with me. He sent me to a uroligist. The uroligist did a physical exam of my penis and said he could nto find anything wrong with me. He advised me to buy a strong soap they use to wash up before they perform surgery on people. He said if there is something lingering on the head of my penis that should kill it. I tried it and it did not work.
A week later I called my doctor to let him know I was still in pain so he gave me an antibiotic and put me on it for 10 days.
After taking that for 10 days, I was not better so he gave me 10 days of Cipro 500mg.
After taking that for 10 days I started to fill "some" releif. I was off of it for about a week and it started to get worse. He then put me on it again for another 10 days.
I am not sure if this is some kind PROSTATE INFECTION or some kind of YEAST INFECTION. Either way it is annoying and I just want it to go away. When my penis feels this way it appears to be smaller then usual and the head appears to be blotchy white (almost like loss of pigmant).
# # I HAVE ONLY HAD SEX WITH ONE PERSON (MY WIFE) IN MY LIFE TIME, 30 YEARS. I HAVE MASTURBATED IN A PEEP SHOW BOTH A FEW TIMES AND HAD A HAND JOB FROM A MASSAGE PARLOR, ALL PRIOR TO THIS HAPPENING.# #
Does anyone have any idea what this could be??? Anything will help at this point as my insurance just ran out and I can't afford to keep going to these that just keep telling me that they can't find anything wrong with me.
Consider what you said: " ...using a sock to masturbate with which was on my foot that had a BAD case of athletes foot.) "
You don't have an STD concern. You have an autoinoculation of some fungus or some germ. There's a bunch of them out there. "hand foot and mouth" virus, and a other fungi. Jock itch, and rash are common.
As I have posted previously, I have seen "multiple" doctors about this, all of which said they can't find anything wrong with me. I have been on Cipro now for about three weeks and am feeling much better. I have had better luck with finding answers online rather then wasting a crap load of more money on dumb a** doctors who have know idea what the hell they are doing. Doctors 2day are not as good as they use to be. Back in the day my doctors would try everything and look at all options before sending me home. At any rate I am feeling a LOT BETTER after being on CIPRO for 3 weeks and I have a week and a half left. Have a great day.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.